# SDR DALA2019100395665

- Difficulty date: September 29, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE WAS FOUND WITH MORE THAN MAXIMUM DIAMETER ALLOWABLE,  .286 OF .275,  ON THE FAILSAFE AT THE AFT CARGO EQUIPMENT RACK.   THE DIAMETER OF ADJACENT RIVET IS .269" WITH A SPACING OF 1 INCH REGARDING TO HOLE AFFECTED.   OUT OF LIMITS,  FRAME AT BS 1560 WAS REPAIRED IAW ER/A 581724-14AD, REV ORG SECTION 1.  PERMANENT REPAIR, AND ETI-57-19-125 REV 1.
